Une contribution à la théorie constructive des fonctions

Alexits, György: Une contribution à la théorie constructive des fonctions. Acta scientiarum mathematicarum, (19) 3-4. pp. 149-157. (1958)

[img] Cikk, tanulmány, mű
math_019_fasc_003_004_149-157.pdf

Download (673kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1958
Volume: 19
Number: 3-4
Page Range: pp. 149-157
ISSN: 0001-6969
Language: francia
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 157. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2019. Sep. 20. 14:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/13854

Actions (login required)

View Item View Item